Probability Theory
Invariant measures of stochastic partial differential equations and conditioned diffusions
[Mesures invariantes d'équations aux dérivées partielles stochastiques et diffusions conditionées]
Comptes Rendus. Mathématique, Tome 340 (2005) no. 4, pp. 305-308.

On montre et exploite une connection entre la mesure invariante d'équations aux dérivées partielles stochastiques et les lois de processus ponts. En l'occurence, on montre que la mesure invariante de ut=uxx+f(u)+2ɛη(x,t), où η(x,t) est un bruit blanc spatio-temporel, est la même que la loi du processus pont associé à dU=a(U)dx+ɛdW(x), pourvu que a et f soient reliés comme ɛa(u)+2a(u)a(u)=2f(u), uR. Quelques conséquences de cette connection sont étudiées, comme l'existence et les propriétés d'une mesure invariante de l'équations aux dérivées partielle stochastique sur la ligne, xR.

This work establishes and exploits a connection between the invariant measure of stochastic partial differential equations (SPDEs) and the law of bridge processes. Namely, it is shown that the invariant measure of ut=uxx+f(u)+2ɛη(x,t), where η(x,t) is a space–time white-noise, is identical to the law of the bridge process associated to dU=a(U)dx+ɛdW(x), provided that a and f are related by ɛa(u)+2a(u)a(u)=2f(u), uR. Some consequences of this connection are investigated, including the existence and properties of the invariant measure for the SPDE on the line, xR.

Reçu le :
Accepté le :
Publié le :
DOI : 10.1016/j.crma.2004.12.025
Reznikoff, Maria G. 1 ; Vanden-Eijnden, Eric 2

1 Institute for Applied Mathematics, University of Bonn, Wegelerstraße 10, 53115 Bonn, Germany
2 Courant Institute of Mathematical Sciences, New York University, New York, NY 10012, USA
@article{CRMATH_2005__340_4_305_0,
     author = {Reznikoff, Maria G. and Vanden-Eijnden, Eric},
     title = {Invariant measures of stochastic partial differential equations and conditioned diffusions},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {305--308},
     publisher = {Elsevier},
     volume = {340},
     number = {4},
     year = {2005},
     doi = {10.1016/j.crma.2004.12.025},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2004.12.025/}
}
TY  - JOUR
AU  - Reznikoff, Maria G.
AU  - Vanden-Eijnden, Eric
TI  - Invariant measures of stochastic partial differential equations and conditioned diffusions
JO  - Comptes Rendus. Mathématique
PY  - 2005
SP  - 305
EP  - 308
VL  - 340
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2004.12.025/
DO  - 10.1016/j.crma.2004.12.025
LA  - en
ID  - CRMATH_2005__340_4_305_0
ER  - 
%0 Journal Article
%A Reznikoff, Maria G.
%A Vanden-Eijnden, Eric
%T Invariant measures of stochastic partial differential equations and conditioned diffusions
%J Comptes Rendus. Mathématique
%D 2005
%P 305-308
%V 340
%N 4
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2004.12.025/
%R 10.1016/j.crma.2004.12.025
%G en
%F CRMATH_2005__340_4_305_0
Reznikoff, Maria G.; Vanden-Eijnden, Eric. Invariant measures of stochastic partial differential equations and conditioned diffusions. Comptes Rendus. Mathématique, Tome 340 (2005) no. 4, pp. 305-308. doi : 10.1016/j.crma.2004.12.025. http://www.numdam.org/articles/10.1016/j.crma.2004.12.025/

[1] Faris, W.G.; Jona-Lasinio, G. Large fluctuations for a nonlinear heat equation with noise, J. Phys. A, Volume 15 (1982), pp. 3025-3055

[2] Freidlin, M.I.; Wentzell, A.D. Random Perturbations of Dynamical Systems, Springer-Verlag, New York, 1998

[3] Marcus, R. Monotone parabolic Itô equations, J. Funct. Anal., Volume 29 (1978), pp. 275-286

[4] Pardoux, E. Stochastic partial differential equations, a review, Bull. Sci. Math., Volume 117 (1993), pp. 29-47

[5] Pinsky, R.G. Positive Harmonic Functions and Diffusion, Cambridge University Press, Cambridge, 1995

[6] Reed, M.; Simon, B. Methods of Modern Mathematical Physics, IV. Analysis of Operators, Academic Press, New York, 1972

Cité par Sources :